ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/y2253-0872-2762-l

Exponential Stability for a Swelling Porous-Heat System with Thermodiffusion Effects and Delay

Douib, M. , Zitouni, S.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 2.
In the present work, we consider a one-dimensional swelling porous-heat system with single time-delay in a bounded domain under Dirichlet-Neumann boundary conditions subject to thermodiffusion effects and frictional damping to control the delay term. The coupling gives new contributions to the theory associated with asymptotic behaviors of swelling porous-heat. At first, we state and prove the well-posedness of the solution of the system by the semigroup approach using Lumer-Philips theorem under suitable assumption on the weight of the delay. Then, we show that the considered dissipation in which we depended on are strong enough to guarantee an exponential decay result by using the energy method that consists to construct an appropriate Lyapunov functional based on the multiplier technique, this result is obtained without the equal-speed requirement. Our result is new and an extension of many other works in this area.
Keywords: swelling porous, well-posedness, thermodiffusion effects, delay term, exponential stability.
Language: English Download the full text  
For citation: Douib, M. and Zitouni, S. Exponential Stability for a Swelling Porous-Heat System with Thermodiffusion Effects and Delay, Vladikavkaz Math. J., 2023, vol. 25, no. 2, pp. 65-77. DOI 10.46698/y2253-0872-2762-l
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |